Submit a question to our community and get an answer from real people.
Submit

Ever since i had a contraceptive implant, i started bleeding a lot monthly. what is the problem?

Report as
This user is an Ask Community moderator.
This user is an Ask Community moderator.

The reason you are having increased bleeding after a contraceptive implant is a common side effect that most people experience. You may experience irregular periods, accompanied with heavy or light bleeding in the first year after the implant is fitted. However, this settles after the 1 year period and your periods become normal. It would be good that you consult a doctor over it.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

mawryn you need to contact the doctor or clinic that put in the implant. Some women have bad reactions to them and it can cause health problems please contact your doctor as soon as possible and make sure you are ok leaving it in

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches